About this item
- Ibuprofen PM contains Ibuprofen 200 mg and Diphenhydramine Citrate 38 mg
- A combination of a pain reliever and a nighttime sleep-aid for adults and children 12 years and over.
Questions & Answers0 question
Get specific details about this product from customers who own it.
Policies & Plans
See any care plans, options and policies that may be associated with this product.
Electrode, Comp-283873804, DC-prod-dfw6, ENV-prod-a, PROF-PROD, VER-21.17.3-rc-2-EBF, SHA-99f489d2a86c9962da2c41ce9185c890c7576200, CID-